# SDR 2002UALA00134

- Difficulty date: January 24, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Aircraft time: 28,922 hours, 21,651 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM INNER CHORD OUTBOARD CLIP IS CRACKED AT BODY STATION 294 RBL 53 WL 208.  MAJOR REPAIR ACCOMPLISHED.REPLACED CLIP.
